# SDR KBM2003F00070

- Difficulty date: October 19, 2003
- Submitted: October 29, 2003
- Operation: Air carrier
- Aircraft: N667JM
- Make and model: Bell 206B
- Aircraft serial: 3444
- Engine: Allsn 250C20
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indicator
- Part number: 12444412
- Part serial: 80C1065C
- Condition: Inoperative
- Location: Tot
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TOT GAUGE LIGHT INOPERATIVE.  INSTALLED SERVIEABLE GAUGE.(K)
